# SDR C2XA09CL021

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 21,219 hours, 15,777 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 77879187
- Part serial: 112112
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2341 - THE CREW REPORTED A ENGINE NR 1 FUEL IMPENDING BYPASS INDICATION ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FUEL FILTER AND THE NR 1 ENGINE FUEL IMPENDING BYPASS INDICATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
